Asymptotics of solutions of a Volterra integral equation of the first kind
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a5,
author = {N. A. Magnitskii},
title = {Asymptotics of solutions of a {Volterra} integral equation of the first kind},
journal = {Doklady Akademii Nauk},
pages = {29--32},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a5/}
}
N. A. Magnitskii. Asymptotics of solutions of a Volterra integral equation of the first kind. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a5/